# SDR AALA202511194057

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 86,800 hours, 11,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL1317
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT OUT AT SEAT 9A. MAINTENANCE RELAMPED CEILING LIGHT EMER LIGHT AT 9A IAW AMM 33-51-03. OPS CHECK GOOD AT THIS TIME.
